Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/3781
Título: Hybrid adaptive control of a dragonfly model
Autor: Couceiro, Micael S.
Ferreira, Nuno M. F.
Machado, J. A. Tenreiro
Palavras-chave: Control
Data: 2012
Editora: Elsevier
Relatório da Série N.º: Communications in Nonlinear Science and Numerical Simulation; Vol. 17, Issue 2
Resumo: Dragonflies show unique and superior flight performances than most of other insect species and birds. They are equipped with two pairs of independently controlled wings granting an unmatchable flying performance and robustness. In this paper, it is presented an adaptive scheme controlling a nonlinear model inspired in a dragonfly-like robot. It is proposed a hybrid adaptive (HA) law for adjusting the parameters analyzing the tracking error. At the current stage of the project it is considered essential the development of computational simulation models based in the dynamics to test whether strategies or algorithms of control, parts of the system (such as different wing configurations, tail) as well as the complete system. The performance analysis proves the superiority of the HA law over the direct adaptive (DA) method in terms of faster and improved tracking and parameter convergence.
Peer review: yes
URI: http://hdl.handle.net/10400.22/3781
ISSN: 1007-5704
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S1007570411002784
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2012_DEE.pdf928,82 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.